English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Mayer-Vietoris principle for Grothendieck-Witt groups of schemes

MPS-Authors
/persons/resource/persons236152

Schlichting,  Marco
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)

schlichting_mayer_2010.pdf
(Any fulltext), 2MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Schlichting, M. (2010). The Mayer-Vietoris principle for Grothendieck-Witt groups of schemes. Inventiones Mathematicae, 179(2), 349-433. doi:10.1007/s00222-009-0219-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22A1-F
Abstract
There is no abstract available